Does anyone feel really emotional or a change in their emotions after their seizure or for the next day or so?
I find I can feel quite down and sad, sometimes near crying or I cry a little. Not crying because I can't cope or that I'm upset about having a seizure, just more that I feel really down. In the past I've also felt a little angry or moody after a seizure as well.
Just wondering if this is normal and if anyone else has experienced this?
I have grand mal/tonic clonic seizures.
Every now and then I may feel the blues . But , I don’t let the the blues spiral me down to where I can’t climb out.
My question to you Serenarose . Is your emotions acting up the second you come out of the seizure? Or, are your emotional feelings started up from you actually feeling bad , depression, sad and ect. Are you in control of your emotions and feelings ?
If your emotions start up right away after coming out of the seizure , it meanS that your seizures activity is Located in a area of the brain , where your emotions are.
Yes. You’re not alone. I always feel very emotional before and after a seizure. It’s actually the worst feeling that I’ve ever felt.
Yes just about every time. At first it was fear then anger but now yes just depresses me for a day or so. I guess I'm always hoping it won't happen again
When I was first diagnosed at 22 until I was about 29 I didn't notice much of a difference in my emotions and mental state of mind after my seizures.. but around 30 things changed and I did start noticing a change and it's gotten worse I'm not 36 and my seizures have gotten worse and more frequent over the last 5 years and I know get extremely emotional and get in a very depressed state after a siezure and sometimes right before one and it can last for days. I know you posted this a long time ago and may not see this but I pray you do and know that your not alone! If you have found anything to help with this please share and when I find out info I'll be sure to let you know. ❤️❤️
We never share your personal information with anyone.